×

A hypergeometric problem. (English) Zbl 1178.33007

The author poses a problem to prove some identity for hypergeometric-type series which are related to the remainders of rational approximations to \(\zeta(4).\)

MSC:

33C20 Generalized hypergeometric series, \({}_pF_q\)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Zudilin, W., Well-poised hypergeometric service for Diophantine problems of zeta values,in: actes des 12èmes rencontres arithmétiques de caen (June 29-30, 2001), J. théorie nombres Bordeaux, 15, 2, 593-626, (2003)
[2] Krattenthaler, C.; Rivoal, T., Hypergéométrie et fonction zêta de Riemann, Mem. amer. math. soc., 186, 875, (2007) · Zbl 1113.11039
[3] Zudilin, W., Binomial sums related to rational approximations to \(\zeta(4)\), Mat. zametki, 75, 4, 637-640, (2004), (English transl., Math. Notes 75 (4) (2004) 594-597). arXiv:math/0311196
[4] Bailey, W.N., (), 2nd reprinted edition, Stechert-Hafner, New York, London, 1964
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.